Translator Disclaimer
September 2019 Explicit description of jumping phenomena on moduli spaces of parabolic connections and Hilbert schemes of points on surfaces
Arata Komyo, Masa-Hiko Saito
Kyoto J. Math. 59(3): 515-552 (September 2019). DOI: 10.1215/21562261-2019-0016

Abstract

In this paper, we investigate the apparent singularities and the dual parameters of rank 2 parabolic connections on P1 and rank 2 (parabolic) Higgs bundles on P1. Then we obtain explicit descriptions of Zariski-open sets of the moduli space of the parabolic connections and the moduli space of the Higgs bundles. For n=5, we can give global descriptions of the moduli spaces in detail.

Citation

Download Citation

Arata Komyo. Masa-Hiko Saito. "Explicit description of jumping phenomena on moduli spaces of parabolic connections and Hilbert schemes of points on surfaces." Kyoto J. Math. 59 (3) 515 - 552, September 2019. https://doi.org/10.1215/21562261-2019-0016

Information

Received: 23 January 2017; Revised: 2 April 2017; Accepted: 6 April 2017; Published: September 2019
First available in Project Euclid: 16 July 2019

zbMATH: 07108001
MathSciNet: MR3990176
Digital Object Identifier: 10.1215/21562261-2019-0016

Subjects:
Primary: 14D20
Secondary: 32G34, 34M55

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 3 • September 2019
Back to Top